# SDR DALA2015101206106

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,852 hours, 33,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CAME ON UNCOMMANDED IN FLIGHT PASSING THRU 33000', REMAINED ON, UNTIL CYCLED THE EMERGENCY LT SWITCH.  R & R COCKPIT EMERGENCY LIGHT, PASS OXY SWITCH PANEL IAW AMM 33-51.  NO HELP.  R & R FIRST CLASS BATTERY PACK AND CHARGER M730. NO HELP 866781.  FOUND CHARGER M730 BAD FROM STOCK. REINSTALLED ORIGINAL CHARGER REF AMM 33-51.  SYS OPS CKS NORMAL.
